• question-icon

    What causes excessive belching after meals?

default
Posted on Tue, 8 Aug 2017 in Medicines and Side Effects
Question: Hi, I am a 36 year old female. I keep belching all day usually more after meals and started taking antacids for the same. I didn't help much. Last month I started having palpations when lying down and after eating and my pulse would go upto 110-116. Got an ECG and all blood tests done..thyroid, hba1c, all normal. Iron levels are 40. Went to see a doctor.he gave me Razo tab twice a day and rivotril once at night because I was not able to sleep properly because of palpitations while lying down. The medicines are not helping much although I am sleeping but I still have high heart rate especially after eating and waking up and lying down. It increases with slight activity. Please let me know if something is wrong with my heart. I am worried sick about the heart rate jumping up.
doctor
Answered by Dr. Uday Nath Sahoo 2 hours later
Brief Answer:
problem in GI tract

Detailed Answer:
Hi,

Thanks for your question on HCM and I do understand your concern

With such a presentation in my clinic, I would first ruled out acid reflux[GERD]and for it I may advise you an ambulatory acid probe test and an endoscopy with manometry to confirm the diagnosis. Treatment depends upon exact findings of test report only.

Regarding medications do take medications as advised by your doctor and discuss with your doctor about adding [Baclofen].

You need few preventive steps like this-:

1)Try to maintain a healthy weight if you are over weight

2)Try to avoid tight-fitting cloths

3)Try to avoid over eating and eat frequently

4)Wait for 3 hours before going to bed at night for sleeping

5)Elevate head of your sleeping bed to 6 inches

Hope that helps and nothing to be worried about heart

Thanks and wish you a good health
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Uday Nath Sahoo 44 hours later
The palpitations are not improving. its becoming worse once i lay down and i am unable to sleep unless i take Rivotril. I am getting left arm pain and also pain above my left breast at times when i have palpitations. I am really concerned if i should do some tests related to heart as i am worried. I get an occasional irregular heartbeat symbol on my BP monitor ( i use Omron 6134).

My pulse rate is mostly above 100 (max 116) while having palpitations.
doctor
Answered by Dr. Uday Nath Sahoo 7 hours later
Brief Answer:
Problem in GI tract

Detailed Answer:
Hi,

Thanks for your follow up question

“As” per your problem I had suggested some tests and these are essential for you to know the exact pathology.

Regarding palpitation you have already done all tests which are normal and these tests rule out many pathological conditions related to heart. If you still insist to know about your heart further then I may suggest you an angiogram test since you are complaining of left arm pain. Angiogram will clear your doubts.

Hope that helps
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2462 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hba1c

doctor1 MD

I have been suffering from dehydration for a month and a half. The problem is when I get fluids from the ER, it comes back again because I have...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

Get personalised answers from verified doctor in minutes across 80+ specialties

122 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Uday Nath Sahoo
  • Q - What do the following blood test reports indicate?

  • Q - Suggest treatment for chronic cough and lump in the throat

  • Q - Suggest a carbohydrate consistent diet

  • Q - What causes burning sensation in the stomach and diarrhea?

  • Q - Suggest treatment for redness in the eye and headache

  • Q - What causes constant ringing noise in the ears and poor vision?

  • Q - Suggest treatment for severe leg pain while on Advil

  • Q - Suggest treatment for intracranial lesion

  • Q - Suggest treatment for Alzheimer's disease

  • Q - What does presence of yellow substance on the penis head indicate?

backtotop2